| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
The reporter contacted animas on (b)(6) 2018 alleging the pump was felt to not be delivering insulin properly for the past two weeks.There is no indication the alleged product issue caused or contributed to an adverse event.The reporter was unwilling to participate in troubleshooting activities with animas customer support.This complaint is being reported because there is an allegation against the delivery function of the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: a review of the black box showed the data from the date of the complaint had been overwritten due to continuous use.The available daily insulin delivery totals correctly reflected the user's programmed basal rates.The pump passed delivery accuracy testing and was found to be delivering within the required range and delivering accurately.Unrelated to the original complaint, the battery compartment was cracked above the bumper pad.Additionally, corrosion was observed in the battery compartment.The leak test verified a leak in the battery compartment.The pump cover was removed to find no further evidence of moisture damage.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.